American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D61) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Csanád Bertók and Lajos Hajdu. A Hasse-type principle for exponential Diophantine equations and its applications. Math. Comp. 85 (2016) 849-860.
Abstract, references, and article information   
View Article: PDF

[2] Wilfrid Keller and Jörg Richstein. Solutions of the congruence $a^{p-1} \equiv 1 \pmod {p^r}$. Math. Comp. 74 (2005) 927-936. MR 2114655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Florian Luca. On a conjecture of Erdos and Stewart. Math. Comp. 70 (2001) 893-896. MR 1677411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] N. P. Smart. Determining the small solutions to $S$-unit equations. Math. Comp. 68 (1999) 1687-1699. MR 1653990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Niklasch and N. P. Smart. Exceptional units in a family of quartic number fields. Math. Comp. 67 (1998) 759-772. MR 1464147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul M. Voutier. Primitive divisors of Lucas and Lehmer sequences . Math. Comp. 64 (1995) 869-888. MR 1284673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] N. P. Smart. The solution of triangularly connected decomposable form equations . Math. Comp. 64 (1995) 819-840. MR 1277771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Styer. Small two-variable exponential Diophantine equations . Math. Comp. 60 (1993) 811-816. MR 1160277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. Tzanakis and B. M. M. de Weger. Solving a specific Thue-Mahler equation . Math. Comp. 57 (1991) 799-815. MR 1094961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Aaltonen and K. Inkeri. Catalan's equation $x\sp p-y\sp q=1$ and related congruences . Math. Comp. 56 (1991) 359-370. MR 1052082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] B. M. M. de Weger. Products of prime powers in binary recurrence sequences. II. The elliptic case, with an application to a mixed quadratic-exponential equation . Math. Comp. 47 (1986) 729-739. MR 856716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Pethö and B. M. M. de Weger. Products of prime powers in binary recurrence sequences. I. The hyperbolic case, with an application to the generalized Ramanujan-Nagell equation . Math. Comp. 47 (1986) 713-727. MR 856715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Leo J. Alex. On the Diophantine equation $1+2\sp a=3\sp b5\sp c+2\sp d3\sp e5\sp f$ . Math. Comp. 44 (1985) 267-278. MR 771050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia